×

Sur la non-totalité de certaines suites d’exponentielles sur des intervalles assez longs. (French) Zbl 0100.06804


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] R. P. BOAS , Entire functions , Acad. Press, New-York, 1954 . MR 16,914f | Zbl 0058.30201 · Zbl 0058.30201
[2] L. SCHWARTZ , Approximation d’une fonction quelconque par des sommes d’exponentielles imaginaires (Ann. Toulouse, t. 6, 1942 , p. 111-174). Numdam | MR 7,437d | Zbl 0061.13602 · Zbl 0061.13602 · doi:10.5802/afst.424
[3] J. P. KAHANE , Sur la totalité des suites d’exponentielles imaginaires [Ann. Inst. Fourier (sous presse)]. Numdam | Zbl 0086.27302 · Zbl 0086.27302 · doi:10.5802/aif.80
[4] R. PALEY et N. WIENER , Fourier Transforms in the Complex Domain (Amer. Math. Soc., New-York, 1934 ). Zbl 0011.01601 | JFM 60.0345.02 · Zbl 0011.01601
[5] E. TITCHMARSH , Theory of Fourier Integrals , Oxford, 1948 . · Zbl 0031.03202
[6] P. KOOSIS , Nouvelle démonstration d’un théorème de Levinson (Bull. Soc. math. Fr., sous presse). Numdam | Zbl 0082.05903 · Zbl 0082.05903
[7] S. MANDELBROJT , Séries de Fourier et classes quasi-analytiques de fonctions , Gauthier-Villars, Paris, 1935 . Zbl 0013.11006 | JFM 61.1117.05 · Zbl 0013.11006
[8] J. P. KAHANE , Sur quelques problèmes d’unicité et de prolongement (Ann. Inst. Fourier, t. 5, 1953 - 1954 , p. 39-130). Numdam | Zbl 0064.35903 · Zbl 0064.35903 · doi:10.5802/aif.52
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.